# SDR COMA0660229

- Difficulty date: March 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 10,801 hours, 9,511 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5261 - AFTER TAKEOFF FROM RIC THE STAB AND MACH TRIM DROPPED OFF, FLIGHT RETURNED TO THE FIELD.  CLEANED THE STAB TRIM SWITCHES ON YOKES AND PERFORMED AN OPERATIONAL AND FUNCTIONAL TEST OF STAB TRIM CHANNEL 1 AND 2.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
